Parametrial resection for invasive cervical cancer
Version of Record online: 25 DEC 2001
International Journal of Gynecological Cancer
Volume 10, Issue 1, pages 1–6, January 2000
How to Cite
Hagen, B., Shepherd, J. H. and Jacobs, I. J. (2000), Parametrial resection for invasive cervical cancer. International Journal of Gynecological Cancer, 10: 1–6. doi: 10.1046/j.1525-1438.2000.00014.x
- Issue online: 25 DEC 2001
- Version of Record online: 25 DEC 2001
- Accepted for publication January 14, 2000.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!